# SDR HNAA2020121700362

- Difficulty date: November 11, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 46,283 hours, 43,396 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48 CARGO DOOR CUTOUT FWD LOWER CORNER L-SHAPE BRACKET HAS SURFACE CORROSION.  REPAIRED CARGO DOOR CUTOUT FWD LOWER CORNER L-SHAPE BRACKET CORROSION, IAW PIEDMONT EO1-53-20-0437.
